ON REFINEMENTS OF HADAMARD'S INEQUALITIES
Main Article Content
Some refinements of Hadamard's inequalities are established.
How to Cite
YANG, G.-S., & WANG, C.-S. (1997). ON REFINEMENTS OF HADAMARD’S INEQUALITIES. Tamkang Journal of Mathematics, 28(3), 183–191. https://doi.org/10.5556/j.tkjm.28.1997.4313
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.
P. R. Ilcesack and J. E. Pecaric, "On Jessen's inequality for convex functions," J. Math. Anal. Appl., 110 (1995), 536-552.
S. S. Dragomir, "A refinement of Hadamard's inequality," Tamkang Journal of Math., 4(1)(1993)
S. S. Dragomir, "Two mappings in connection to Hadamard's inequalities," J. Math. Anal. Appl., 167 (1992), 49-56.
G. S. Yang and M. C. Hong. "A note on Hadamard's inequality," (To appear, Tamkang J. Math.).